# SDR UPS07648824

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT.  FOUND NO POWER ON BOTH CONTROLLERS.  RE-ESTABLISH AIRFLOW IN E/E CABIN PRESS CONTROLLERS.  FOUND "AC POWER LOSS" AND "NO AIR FLOW" BITE FAULTS ON BOTH CONTROLLERS.  C/O VERIFICATION AGAIN AND FOUND BOTH NO FAULTS.  RESET BOTH CONTROLLERS.  SYSTEM OK, REF FIM 21-31-00 FIG 103.
